# SDR HEEA088569

- Difficulty date: August 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Leaking
- Location: Swashplate
- Component: Swashplate
- Component part number: 406010401117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SWASHPLATE UPPER GREASE SEAL PERMITTING GREASE BY.
